# SDR CA960116011

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727212
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 65378518
- Condition: Failed
- Location: T/R Nr 2 Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN)#2 ENGINE THRUST REVERSER LIGHT ILLUMINATED DURING TAKEOFF ROLL. ABLE TO SELECT THRUST REVERSER REGARDLESS OF THRUST LEVER POSITION. REJECTED TAKEOFF BELOW 80 KNOTS. REVERSER LOCKED IN FORWARD THRUST  AND DEACTIVATED AS PER MM 78-30-00. LOCKED THRUST REVERSER REPLACED AND TESTED AS PER MM.
